# SDR CA030221002

- Difficulty date: February 18, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 00318H3528
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLT 5030 FROM SLC TO HLN,  CAPTAINS WINDSHIELD SHATTERED AT FL 260.  REPLACED WINDSHIELD.
